# SDR IXXA20180119005

- Difficulty date: January 12, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,997 hours, 38,705 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 729825B
- Part serial: 00141
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISING ALTITUDE "R GEN DRIVE EICAS MSG DISPLAYED." IAW GEN DRIVE CHECKLIST COMPLIED WITH DISCONNECTING THE DRIVE AND STARTING APU.  UPON STARTING THE APU,  APU GEN OFF EICAS MSG DISPLAYED. RESET OF APU GEN NOT SUCCESSFUL. QRG DIRECTED LANDING AT NEAREST SUITABLE AIRPORT. DIVERSION TO KDFW WITH AN EMERGENCY DECLARATION. AIRCRAFT GROUNDED.  APU START WITH RIGHT GENERATOR SUCCESSFUL. NO FAULTS NOTED ON BPCU. NO PREVIOUS FAULTS RECORDED. SHUTDOWN APU AND RESTARTED AGAIN. NO FAULTS NOTED. RH GEN DEFERRED IAW ATI MEL 24-00-01-01. CAT C NO FLY DATE 01/15/2018. MX PROCEDURES COMPLIED WITH. REMOVED AND REPLACED RH IDG. NO LEAKS NOTED. OPC SATISFACTORY. DMI CLEAR. ACFT RELEASED TO SERVICE.
